MAUDE Adverse Event Report: PENUMBRA, INC. NEURON 6F 053 DELIVERY CATHETER; DQY

PENUMBRA, INC. NEURON 6F 053 DELIVERY CATHETER; DQY
Catalog Number PND6F1056
Medical Device Problem Code Kinked (1339)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2016-00608.The hospital disposed of the device.
 
Event or Problem Description
The patient was undergoing a medical procedure using neuron 6f 053 delivery catheters (neuron 053).During the procedure, while introducing a neuron 053, the physician noticed that it was kinked.The neuron 053 was then removed and a new neuron 053 was opened to continue the procedure.However, while in use, it was observed that this second neuron 053 was kinked near the hub.Therefore, the physician removed the neuron 053 and successfully completed the procedure using a new neuron 053.There was no report of an adverse effect to the patient.Please note that exact date of event is unknown; however, the customer indicated that the event occurred in (b)(6) of 2016.

Brand Name
NEURON 6F 053 DELIVERY CATHETER
Common Device Name
DQY
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key5630849
Report Number3005168196-2016-00609
Device Sequence Number18881882
Product Code DQY
UDI-Device Identifier00814548010106
UDI-Public00814548010106
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K070970
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/30/2017
Device Catalogue NumberPND6F1056
Device Lot NumberF43708
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2016
Initial Report FDA Received Date05/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1